# SDR SWAA2020090108173

- Difficulty date: August 13, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD DEFLECTION RIB CHAFED; WORN AT ADJUST FASTENERS / REPAIRED RT. WING INBD DEFLECTION RIB IAW SRM 57-51-02-2R AND E.A. 20-157-01563(SA-M 326 ATTACHED: A1314519)
